# SDR SWAA2014051928123

- Difficulty date: April 28, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 50,780 hours, 29,540 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN CRACKED AT BS 540, STRINGER 22R.  REPAIRED SKIN IAW EA & SWA EA.
